# SDR 20010213CW012

- Difficulty date: February 3, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N465TA
- Make and model: Airbus A320-233
- Aircraft serial: 1374
- Aircraft time: 15 hours, 5 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING OF FLIGHTAT HONDURAS AIRPORT, CREW REPORTED AT SPEED OF 80 KNOTS, THE BRAKING BECAME VERY POOR, DUE TO THIS SITUATION, HIGH SPEED EXIT OF RUNWAY WAS PERFORMED, BUT LEFT MAIN LANDING GEAR GOT STUCK OUTSIDE OF TAXIWAY.  NOTE: FIRST REVENUE FLIGHT AFTER DELIVERY FROM AIRBUS INDUSTRY.  AC WAS TOWED OUTSIDE OF THE INCIDENT SITE, AT THIS TIME IT REMAINS ON GROUND TO COMPLETE INSPECTIONS ACCORDING TO AMM.
